# SDR SWAA2025011777244

- Difficulty date: December 13, 2024
- Submitted: January 17, 2025
- Operation: Air carrier
- Aircraft: N8609A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36893
- Aircraft time: 40,314 hours, 19,006 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON ANGLE - CLIP LOCATED BS500H AND LBL21 AFT POSITION FWD CARGO COMPARTMENT 2024-763257<[01] REPLACED ANGLE CLIP LOCATED BS500H AND LBL21 AFT POSITION FWD CARGO COMPARTMENT IAW. B737-800 SRM 51-10-02-0G-0 ITEM 9 ; SRM 51-40-02-0G-0 AND DWG 143A7505 SHEET: 108 REV: - SEE INDIVIDUAL SIGN OFFS BELOW.;[02] TASK CARD COMPLETE.    SEE INDIVIDUAL SIGN OFF BELOW.
